Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe pain in my right shoulder after finishing the course of Levaquin for bronchitis

Hi, I just finished a week of Levaquin for Bronchitiis. I now have severe pain in my right shoulder where i can't lift it. How long will it last
Asked On : Mon, 12 Jul 2010
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
This can not be due to bronchitis.
First find out the cause of shoulder pain.
If it is just muscle pull then within 2-3 days it will be alright.
But if it is due to frozen shoulder or tendon or ligamental injury it will take time for cure.
Take analgesic as and when required.
Ok and bye.
Answered: Wed, 7 Sep 2011
I find this answer helpful
  User's Response
You can also go for an ayurvedic interrogation and medication followed by...which has better management for Rheumatic complaints...than simple pain killers which if taken regularly(you ll have to !!)will create liver damage and other things..
Answered: Fri, 10 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor